# SDR SWIA202157170

- Difficulty date: February 14, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 DOOR POST AT LBL9 IS CORRODED AT BOTTOM FLOOR LEVEL   (C-CHECK RO 4/1/2021)    PERFORMED PERMANENT REPAIR TO LHS F.S.280 DOOR POST AT LBL9 IN REF CRJ700 SRM 53-11-10-201-006-A01. SEE CONTINUATION CARD FOR WORK PERFORMED. COMPLIED WITH ATTACHED 51-900-1002-SKY FOR STRUCTURAL MAJOR REPAIR.
